# SDR SIMA20240328001

- Difficulty date: March 28, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N209NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000497
- Aircraft time: 22,884 hours, 14,850 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

METALIC SMELL THROUGH FLIGHT DECK AND CABIN NOTICED MORE ON THE DECENT AND LOWER POWER SETTINGS PERFORMED BOTH E-1 AND E-2 ENG RUNS. NO DEFECT NOTED OR ODERS NOTICED. A/C OK FOR SERVICE. RUNS C/W PER E-175 AMM 71-00-01.
